# SDR DXTA200400304

- Difficulty date: April 30, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N935QS
- Make and model: Cessna 750
- Aircraft serial: 7500135
- Aircraft time: 3,105 hours, 1,991 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Part number: CM2944612
- Condition: Leaking
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

POWER WAS ADVANCED ON TAKEOFF , SHORTLY AFTER AMBER CAS PITOT HEAT FAIL LT AND RT CAME ON, ABORTED TAKE OFF.  TROUBLESHOT AND FOUND STATIC LINE LEAKING, REMOVED AND REPLACED STATIC LINE AND MICRO ADC,  LEAK CHECK AND OP CHECK GOOD IAW MFG MM CHAPTER 34-11-08, FAR 91.411.
